# SDR SWAA2022092218944

- Difficulty date: June 15, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N8656B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42530
- Aircraft time: 24,599 hours, 11,090 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Defective
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANOMALY ON EXTERNAL FUSELAGE SKIN S-4L TO S-6L BS887 - BS947+6. MARKED S-6L TO S-9L BS927 - BS947. MARKED S-9L TO S-11L BS887 - BS927. MARKED. S-9L TO S-10L BS927 - BS927+15. MARKED. S-11L TO S-14L BS887 - BS907. MARKED. / [01] PERFORMED CLAD PENETRATION TEST IN SEVERAL LOCATIONS ON SKIN PANEL BS 887 TO 1016 S-4L TO S-14L LISTED BELOW PER SRM 51-10-07-0G-0 PARA. 5D-E  1) BS 887-907 S-6L TO S-7L 2) BS 887-907 S-8L TO S-9L 3) BS 887-907 S-13L TO S-14L 4) BS 907-927 S-4L TO S-5L 5) BS 907-927 S-8L TO S-9L 6) BS 907-927 S-10L TO S-11L 7) BS 927-947 S-5L TO S-6L 8) BS 927-947 S-7L TO S-8L 9) BS 947-967 S-5L TO S-6L  CLAD WAS NOT PENETRATED AT THESE LOCATIONS;[02] INSPECTED ACTION 1[07] SKIN PANEL BEING REPLACED ON FAULT TTG8Q00CRFNS
